# SDR UIEA2015022000148

- Difficulty date: February 17, 2015
- Submitted: February 20, 2015
- Operation: Air carrier
- Aircraft: N492MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29253
- Aircraft time: 69,975 hours, 12,150 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Spar
- Condition: Corroded
- Location: Lt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION LT HORIZONTAL STABILIZER, REAR SPAR TO TE CAVITY STRUCTURE, CORROSION AT STAB STATION 510.  ACCOMPLISHED EI NO T2015A55B-275 REV 1.  JOB COMPLETED & CONDITION CHECKED NORMAL.
